It appears you have not yet Signed Up with our community. To Sign Up for free, please click here....



Message Board


High Cholesterol Board Index
Pages: 1 2 Showing 1 - 20 of 36 for tricor and muscles. (0.010 seconds)


... I was prescribed tricor...and its not a statin but acts like a statin...and I just took 1 pill and that was it...I had a little intestinal thing before taking it..but felt fine later and thought hmm i feel ok..so I took the tricor...well, within abt 2 hrs... ... (2 replies)
... SInce there is no test for ALS, all other diseases have to be ruled out. I decided to surf the net to look into his meds, since ALS is looking more and more like a reality. To my surprise, many of his symptoms are those that one can have on Tricor. The only missing one i muscle twitching. ... (7 replies)
... The Tricor is specifically aimed at your triglycerides, a problem for you. ... (8 replies)

Vytorin and Tricor
Dec 14, 2007
... I wish I had known about this problem years ago. My wife suffered a heart attack, apout three years ago. After her heart attack, she was prescribed Lipitor and was on that until it started hurting her. With several location changes and several differant doctors, she was eventually prescribed Tricor and Zocor together. ... (0 replies)
... which is needed by the muscles to produce energy. This depletion is thought to be part of the reason why statins cause musclular problems. ... (5 replies)
Tricor
Feb 13, 2006
... I wish my doctor had told me about this combo a few years ago. I had been on Lipitor, and about a month after he added Tricor to my therapy, I experienced serious muscle pain and profound weakness which took almost a year to get over after stopping both meds. ... (9 replies)
... If I was you I would get off one or the other , there are specific instructions warning against taking fenfibrate and a statin at the same time , you are asking for problems and your doctor should know this . ... (2 replies)
... e doctor put me on 20mg. because my cholesterol was 304. After I took it for two months I started having a bad pain in my shoulder. So, I did some studying on it and it said it can cause muscle pain. I had an xray and it showed arthritis. So, I just cut the lipitor down to 10mg. After a few days my sore shoulder went away. ... (1 replies)
... an Syndrome, insulin resistance, high blood pressure, as well as a myriad of psychiatric conditions such as Bipolar Disorder. I have been on meds since I was 18, and usually have a pretty good med tolerance. ... (0 replies)
Tricor
Feb 12, 2006
... and statins together , this is a major no ,no and is even mentioned in the side effects if you read them . This gives the major risk of muscles problems . ... (9 replies)
TRICOR 1st results
Jul 31, 2004
... evaluate and perhaps a change. ... (1 replies)
Zocor
Jul 7, 2002
... ow carbohdyrate diet that restricts the consumption of sugars, refined carbohydrates like commercial breads, pasta, crackers, cakes, cookies, cereal, white rice, and potatoes for instance. Fruit juices should be avoided also and most fruit should be limited. ... (1 replies)
... Glad to hear that you recovered from your muscle problems. That is very encouraging. I was having weakness and pain in one arm and both hips. My arm is back to normal and I notice that my hips are getting better with each passing week. ... (27 replies)
... some are so into the 'group think' of the medical profession that they've lost the ability to reason independently. And as far as his advice that you'd have problems with your muscles all over your body if it was the statin, that is not so. ... (27 replies)
Lipitor or not?
Jan 4, 2002
... Ask your doctor to change to another cholestrol lowering medication. I too had severe muscle and joint pain taking Lipitor. My doctor changed me to Zocor which really tied up the muscles in my neck in just 4 days. ... (15 replies)
... I'd recommend he try both drugs as the doctor ordered, but keep a close watch on liver enzymes, muscles and joints. If pain develops, I'd drop the Tricor and continue the Crestor. ... (6 replies)
Zocor
Jul 6, 2002
... My doc has me on Zocor after Tricor and Niacin made me feel weak in my muscles. Initially, my trigs were at 1800 and through diet alone, I have managed to drop the trigs to 400. Still high but much better. My TC is only 140 so I'm ok there. ... (1 replies)
... Yes, I had muscle aches and profound weakness from Lipitor... It started when my doctor combined it with Tricor. ... (29 replies)
... I took provachol with zetia..as my dr freaked out with my cholesterol being 376...I freakd also and mine is hereditary. ... (12 replies)
Too much medicine?
Nov 27, 2005
... I was on both drugs nearly 2 years ago, and the addition of Tricor induced serious muscle pain and profound weakness that I took over a year to recover from. And I was only on 10mg Lipitor and was splitting the 145mg Tricor tablet in half at the time. ... (4 replies)




Pages: 1 2

All times are GMT -7. The time now is 09:07 AM.





© 2022 MH Sub I, LLC dba Internet Brands. All rights reserved.
Do not copy or redistribute in any form!